CureZone   Log On   Join
Re: Dysbiosis from Antibiotics - itching, hair loss, and impotence
 
jhan Views: 1,407
Published: 3 years ago
 
This is a reply to # 2,405,821

Re: Dysbiosis from Antibiotics - itching, hair loss, and impotence


I have never heard or anyone managing candida without following the diet - there is no point in spending money in any of these if you do not follow the diet. If you keep feeding it, it will thrive due to the ideal ph _ You say: "There was a slightly elevated level of mercury," which creates the ideal ph for candida to proliferate.


Diet option A: no Sugar (not even fruit sugar, except lime, lemon and Granny smith green apples)- no carbs - except quinoa brown rice and buckwheat

Diet option B: fruitarian diet (fruit and nuts only)

This is step A - and from there you may move on.

Furthermore, itching is due to zinc deficiency a zc cream (diaper rash cream) and a zinc supplement (selenium is another option) will help to get rid of the toxins withour hurting your skin.

And if you do a search on this site with 'hair loss,, I remember having seen a few good posts regarding this topic



Jhan
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.766 sec, (1)